# SDR CALA0400741

- Difficulty date: December 9, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N19357
- Make and model: Boeing 7373T0
- Aircraft serial: 23841
- Aircraft time: 42,397 hours, 41,904 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952524B
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK AT LIGHTENING HOLE (3RD FROM TOP AND 1 FROM AFT EDGE OF DOOR) IN AFT CARGO DOOR INNER SKIN.  A DOUBLER WAS INSTALLED IAW ECRA 5230-01740.
